# SDR AWXA200301181

- Difficulty date: September 18, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 67,197 hours, 26,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141N827145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK 3 EACH CRACKS WERE FOUND AT MOUNT HOLES ON EXTERNAL POWER PANEL PAN ASSEMBLY BS 419.  MAINTENANCE PERFORMED HFEC INSPECTION TO VERIFY CRACK ENDS; STOP DRILLED CRACKS; RE-ACCOMPLISHED HFEC INSPECTION TO VERIFY CRACKS CONTAINED; PERFORMED WELD REPAIR IAW AWA ER 19-5316-03265-SS2.
